ClinVar Miner

Submissions for variant NM_001399.5(EDA):c.181T>A (p.Tyr61Asn) (rs132630308)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000812806 SCV000953131 likely pathogenic Hypohidrotic X-linked ectodermal dysplasia 2018-07-13 criteria provided, single submitter clinical testing This sequence change replaces tyrosine with asparagine at codon 61 of the EDA protein (p.Tyr61Asn). The tyrosine residue is moderately conserved and there is a large physicochemical difference between tyrosine and asparagine. This variant is not present in population databases (ExAC no frequency). This variant has been observed in an individual affected with ectodermal dysplasia (Invitae). Algorithms developed to predict the effect of missense changes on protein structure and function are either unavailable or do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Benign"; Align-GVGD: "Class C0"). Variants that disrupt the p.Tyr61 amino acid residue in EDA have been observed in affected individuals (PMID: 8696334). This suggests that it is a clinically significant residue, and that other variants that disrupt this residue are likely to be causative of disease. In summary, the currently available evidence indicates that the variant is pathogenic, but additional data are needed to prove that conclusively. Therefore, this variant has been classified as Likely Pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.